MathSciNet Relay Station
MathSciNet bibliographic data
MR1975805 11J13 (18D10)
Fujimori, Masami On systems of linear inequalities. Bull. Soc. Math. France 131 (2003), no. 1, 41–57.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement